# SDR GLBA96073

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ORD - CREW REPORTED, CARGO DOOR ANNUNCIATOR ILLUMINATED DURING TAKEOFF ROLL.  CREW ELECTED TO ABORT TAKEOFF AND RETURNED TO GATE.  MAINTENANCE ADJUSTED MICROSWITCHES ON CARGO DOOR.  OPS CHECK WAS GOOD.  (M)
